# SDR DLM88030469

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 39,352 hours, 31,625 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 530700500
- Condition: Damaged
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL DFW FOUND RADOME DAMAGED. LOWER LEFT CENTER.  APPROX 6 INCHES IN DIAMETER, SPONGY FEELING. REPLACED RADOME
